# SDR FF6R112442

- Difficulty date: August 12, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARTOUSTE2B1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 350A32314306
- Part serial: 2241
- Condition: Damaged
- Location: Rgb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROSTING ON FACE OF GEAR TEETH.  UNABLE TO ESTABLISH STATIC GEAR PATTERN.
